# SDR SWAA2025110631158

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 14,592 hours, 6,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT IN AFT RH I/B POSITION LED CHECK FAILED.   REMOVED AND REPLACED FLASH LIGHT BATTERY FOR FLASH LIGHT IN AFT RH I/B POSITION IN REF TO AMM 25-64-00; OPS CHECK GOOD AT THIS TIME.
